# SDR AALA201810159002

- Difficulty date: September 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337260120795
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL ANGLE AT FRAME 42 IN THE RIGHT HYDRAULIC COMPARTMENT.   REPLACED THE ANGLE IAW SRM 51-72-11.
